# SDR 97ZZZX5145

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5500 · Empennage Structure
- Part: Fairing
- Part number: 14532391402
- Condition: Eroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING THE ACCOMPLISHMENT OF A SCHEDULED INSPECTION, THE RIGHT HAND HORIZONTAL STABILIZER END CAP FAIRING WAS FOUND TO HAVE SEVERE EROSION DAMAGE ALONG THE LEADING EDGE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND HORIZONTAL STABILIZER END CAP FAIRING IAW EMB-145 MM 55-15-00.  A/C TOTAL TIME 1,635.8 HOURS.  A/C TOTAL CYCLES, 1,464. (X)
